# SDR CA970610001

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337H
- Engine: Cont IO360GB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Part number: 641801R
- Condition: Drive Sheared
- Location: Eng Oil
- Part time: 7,058 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) PROPELLER FEATHERED AND ENGINE SHUTDOWN IN FLIGHT. AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE OIL PUMP DRIVE GEAR SHEARED.
